# SDR UALA2010091603429

- Difficulty date: September 14, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 74,652 hours, 12,126 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT DOOR EXTERIOR EMERGENCY LIGHT IS INOP. FOUND CENTER CONTACT ASSY BAD, REPAIRED LIGHT ASSY.
